| Model Number |
T505U223 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
08/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that approximately 2 years post implant of this 23 mm aortic bioprosthetic valve, it was replaced valve-in-valve with a 23 mm transcatheter aortic valve due to stenosis and patient prosthesis mismatch.No additional adverse patient effects were reported.